MAUDE Adverse Event Report: BIOMET UK LTD. DELTA CERAMIC FEM HD 32/+3MM T1; HIP PROTHESIS

BIOMET UK LTD. DELTA CERAMIC FEM HD 32/+3MM T1; HIP PROTHESIS
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source ¿ foreign: (b)(6).Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that: the ceramic femoral head fractured 3 weeks postop, the complication required revision surgery.No additional information.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided picture confirms a fractured ceramic head.The picture shows the head is broken in half through the taper.Multiple fragments of ceramic are present within the picture.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
DELTA CERAMIC FEM HD 32/+3MM T1
Common Device Name
HIP PROTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14560016
Report Number3002806535-2022-00261
Device Sequence Number17432583
Product Code LZO
UDI-Device Identifier00887868271557
UDI-Public(01)00887868271557(17)300608(10)2020031596
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number650-1161
Device Lot Number2020031596
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2022
Supplement Date Received by Manufacturer06/23/2022
Initial Report FDA Received Date06/01/2022
Supplement Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale